|Lingering side effects?
Sep 15, 2007
Hello I have hepatitis C, 3a and underwent combination treatment, (peginterferon and rivarbirin,) for 6 months. At the 12th week I found out that I had an undetectable amount of the virus in my blood steam. Right now I am waiting for my next blood test which will be 6 months after I stopped the treatment but I do have an itching sensation quite frequently. I have stopped the treatment for almost 2 months now. Is this a sign that the virus might have relapsed or is it possible to be some sort of lingering side effects from the combination therapy? Also I do get a tingling sensation around the liver area. Is this another manifestation that the virus has returned?
Thank for you time.
Response from Dr. McGovern
I don't have an explanation for your symptoms, but do not think they signify viral relapse.
HCV from pin prick
is this medicines can be bought over the counter
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.